RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 188, Number 3  

Works from the conference «Physics and Mathematics of Nonlinear Phenomena» (PMNP–2015), held 20–27 June 2015 in Gallipoli (Lecce, Italy), are published in this and the following issue of the journal.


Coverings over Lax integrable equations and their nonlocal symmetries
H. Baran, I. S. Krasil'shchik, O. I. Morozov, P. Vojčák
361
Dispersive deformations of the Hamiltonian structure of Euler's equations
M. Casati
386
The $N$-wave equations with $\mathcal{PT}$ symmetry
V. S. Gerdjikov, G. G. Grahovski, R. I. Ivanov
397
Soliton surfaces in the generalized symmetry approach
A. M. Grundland
416
Confluence of hypergeometric functions and integrable hydrodynamic-type systems
Y. Kodama, B. G. Konopelchenko
429
A Bäcklund transformation between the four-dimensional Martínez Alonso–Shabat and Ferapontov–Khusnutdinova equations
B. S. Kruglikov, O. I. Morozov
456
Ubiquitous symmetries
M. C. Nucci
459
The Burgers equation with periodic boundary conditions on an interval
A. V. Samokhin
470
Hamiltonian reduced fluid model for plasmas with temperature and heat flux anisotropies
E. Tassi
477
Exact solutions for equilibrium configurations of the surface of a conducting fluid in a nonuniform magnetic field
N. M. Zubarev, O. V. Zubareva
497
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019